# SDR SWAA2022042095310

- Difficulty date: April 18, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 47,390 hours, 24,141 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SLIDE PARTIALLY OUT OF CONTAINER / [01] INSTALLED FOWARD SERVICE DOOR SLIDE PER 725-66-06-FS
